# SDR IPXA09555047

- Difficulty date: February 24, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 27,123 hours, 12,330 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Structure
- Part number: 723410
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 ENGINE V-BAND GROOVE HAS CHAFED MARK AT 1'OCLOCK POSITION.  HAND BLENDED CHAFED AREA IAW EO535-7230-32641P4 APP Z PG 1, 2 ST 1 PER SPM TASK 70-42-11-300-001.  HFEC REWORK AREA IAW NTM51-00-19PT6 PER EO 535-7230-32641 P1, NO CRACK FOUND.  APPLIED CHROMATE CONVERSION PER SPM 70-00-00-308-330-A01 & EO535-7230-32641.  PRIMED IAW SRM 51-20-01.  FINAL REPAIR ACC PER IPXA 535-7230-32641-A ST1-3 WITH NO DEVIATIONS.
